Percodan Rehab

Call 1 (888) 460-6556
any time to discuss treatment options

Percodan Addiction

Percodan’s major ingredient is oxycodone, a semi-synthetic opiate that can be habit-forming.  Both physical and psychological addiction can result from prolonged use and/or misuse of the medication.  Addiction usually starts because the patient begins to develop a tolerance to Percodan.  This tolerance causes the patient to need more of the medication to get the same effects from it that they did before.  In addition, when the medication is not taken as directed, by means of either misusing or overusing, it can lead to addiction or even worse, overdose.

Addiction to opiates, including oxycodone and hydrocodone has seen a spike in growth in recent years in the United States.  And those who have been addicted to alcohol or drugs in the past are more susceptible to Percodan addiction.  But, Percodan addiction can happen to anyone, regardless of addictive tendencies.  Almost all of the people who end up with an opiate addiction will need help to stop.  Medical detox can help a patient detox safely, by minimizing discomfort to the patient as well as offering constant monitoring during the detox process.

Percodan Withdrawal

Once a patient develops a physical addiction to Percodan, they will experience painful withdrawal symptoms if they try to quit.  Some may even experience withdrawals if they do not take as much of the opiate as they normally do.  Withdrawals from opiate medications include a list of symptoms, but everyone experiences it differently.  This means that not everyone will get all of the same symptoms as someone else may.  Because Percodan withdrawal can vary greatly from one experience to another, medical detox should be sought out.  For more information on Percodan withdrawal, click here.

Percodan Overdose

Percodan tolerance can easily lead to an overdose of the medication.  Overdosing on opiates can be extremely dangerous, and even fatal.  Percodan overdose can happen by taking too much of the medication, as well as by mixing the medication with other opiates, nervous system depressants and alcohol.  An overdose of Percodan can be characterized by any number of the following: shallow or no breathing, nausea and vomiting, fainting, confusion and hallucinations, abnormal heart rate, ringing ears, severe drowsiness, and blood in vomit or stool.  For more information about Percodan overdose, click here.

Signs of Percodan Addiction

Percodan addiction can happen to anyone, after all those who it has happened to did not set out to become prescription pill addicts.  Most Percodan abusers are middle to upper-class Americans, which is leading to an alarming number of opiate-addicted working-class Americans.  Your next door neighbor or your child’s soccer coach could be addicted to pain killers and most of us wouldn’t even know it.  This is a devastating trend taking place today, and we must try to eliminate it.  To do so, we need to understand opiate addiction, as well as the signs and symptoms of it, so that we can recognize it if we see it in ourselves or our loved ones.  For more information about the signs of Percodan addiction, click here.